# SDR 00FDEA00287

- Difficulty date: April 24, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 46,961 hours, 30,681 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR RIB FITTING CRACKED  ABOVE THE ACTUATOR POINT.  R&R LT MAIN LG DOOR IAW MM 32-12-1.
